# SDR SWIA200920842

- Difficulty date: January 12, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 16,685 hours, 11,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4719 - FWD CEILING EMERGENCY LIGHT INOP.  RELAMPED.
